| Model Number |
USP II HUMERAL HEAD 54/23 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure, the ar-9154-23p did not seat properly and could not be used.The surgeon used a new ar-9154-23p without further issue.
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, no abnormality observed.The device was measured on a cmm and the taperlock met drawing specifications.